# SDR DALA2016102807805

- Difficulty date: October 27, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 43,126 hours, 29,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 617-636
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT CUSP WEB BS 617 - 636. DAMAGE WAS REMOVED IAW SRM 53-00-00 FIG 101. HFEC INSPECTION WAS ACCOMPLISHED AFTER DAMAGE REMOVED AND NO CRACKS WERE FOUND IAW NDT SPM 06-10-01.001.
